# SDR REXA2022042700707

- Difficulty date: April 21, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 29,793 hours, 20,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH690370697
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 847+32 HAS MULTIPLE SPOTS OF CORROSION FROM STGR 26L TO 26R. - CORROSION REPAIRED IAW EA'S CRJ953-13109 REV IR DATED 3/24/2022, CRJ 953-13110 REV IR DATED 3/15/2022, AMM 21-23-38-000/400-804-A01, 21-23-00-790-801-A01, SRM 51-42-21-001-001-A01, 51-42-06-001-001-A01. LEAK CHECK GOOD.
